Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 151, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 14, 2023, 10:10 AM CDT for Marion County, Winston County, Alabama. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2023, 10:10 AM CDT (15:10 UTC)
- Expired
- Jun 14, 2023, 11:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marion County, AL, Winston County, AL
The radar
The Columbus AFB radar (KGWX), 84 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 10:09 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 3.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 228 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -93 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
755
WUUS54 KBMX 141510
SVRBMX
ALC093-133-141600-
/O.NEW.KBMX.SV.W.0151.230614T1510Z-230614T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1010 AM CDT Wed Jun 14 2023
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northeastern Marion County in northwestern Alabama...
Western Winston County in northwestern Alabama...
* Until 1100 AM CDT.
* At 1009 AM CDT, a severe thunderstorm was located near Hackleburg,
or 14 miles north of Hamilton, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Haleyville, Lynn, Hackleburg, Double Springs, Needmore, Winston
Free State Barn, Ashridge, Bear Creek, Natural Bridge, Weiss, Posey
Field Airport, Tessner, Pebble, Upper Bear Creek Reservoir, Pigeye,
Delmar, Sipsey River Rec Area and Grayson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM CDT for northwestern
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3430 8729 3400 8750 3432 8798
TIME...MOT...LOC 1509Z 296DEG 39KT 3434 8791
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JD/021 follow-up statement
252
WWUS54 KBMX 141527
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1027 AM CDT Wed Jun 14 2023
ALC093-133-141600-
/O.CON.KBMX.SV.W.0151.000000T0000Z-230614T1600Z/
Marion AL-Winston AL-
1027 AM CDT Wed Jun 14 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHEASTERN MARION AND WESTERN WINSTON COUNTIES...
At 1026 AM CDT, a severe thunderstorm was located near Haleyville,
moving southeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Haleyville, Lynn, Double Springs, Needmore, Winston Free State Barn,
Ashridge, Bear Creek, Natural Bridge, Weiss, Posey Field Airport,
Tessner, Pebble, Upper Bear Creek Reservoir, Delmar, Sipsey River Rec
Area and Grayson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM CDT for northwestern
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3430 8729 3400 8750 3422 8781 3431 8778
TIME...MOT...LOC 1526Z 296DEG 39KT 3426 8770
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JD/02What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 7:11 AM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 14, 7:11 AM CDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 711 AM CDT Wed Jun 14 2023 ...New AVIATION... .SHORT TERM... (Today through Thursday) Issued at 243 AM CDT WED JUN 14 2023 * Severe weather and flash flooding is likely through the next 36 hours with multiple rounds of showers and thunderstorms impacting Central Alabama. All severe hazards are possible. Locally heavy rainfall could lead to flash flooding. Stay tuned to the forecast and refer to our homepage at weather.gov/bmx for the latest impact graphics. Today and Tonight. It's looking like a busy day across the Deep South with multiple rounds of strong to severe thunderstorms likely through tonight, and there's at least two shortwave impulses responsible for these waves of convection. These thunderstorms will pose a threat of large, potentially damaging hail, damaging wind gusts, and even a few tornadoes. Locally heavy rainfall through Thursday evening could also lead to flash flooding. A Flash Flood Watch is in effect from 7 AM this morning through 7 PM Thursday evening. Current mesoanalysis depicts a broad zone of anomalous westerly flow aloft which is fostering upwards of ~60 kts effective bulk shear. This kinematic zone also coincides with a 20-30 kt southwesterly 850 mb jet which is responsible for advection of deep boundary layer moisture northward into Central Alabama where a confluence axis is establishing near I-20. With a shortwave perturbation already to our northwest, strong to severe thunderstorms are already initiating amidst <2,000 J/kg MUCAPE. This band of thunderstorm activity is progged to gradually move east-southeast through the morning hours posing a threat for large hail, damaging winds, and locally heavy rainfall. It is believed that this initial wave of thunderstorms will move off into Georgia later this morning, with the subsequent impulse organizing later this afternoon. The main wave of severe weather is expected this afternoon, as the subsequent impulse arrives from the west. The environment by then can be characterized by 3,000-5,000 J/kg MUCAPE and 50-60 kts effective bulk shear, generally along a quasi-stationary boundary oriented WNW to ESE. The westerly flow and influence of dynamics aloft is favoring very steep mid-level lapse rates for our region, considering it's June. Many forecast soundings suggest mid-level lapse rates of 7.5-8.0 C/km with 500 mb temperatures around -11 C. These large CAPE profiles combined with available forcing suggest rapid updraft intensification with supercells this afternoon and evening. These storms will pose a threat of large, potentially damaging hail, damaging wind gusts, and even a few tornadoes later this evening. The tornado threat is somewhat conditional, but 0-3 km SRH expanding to ~200 m2/s2 suggests tornadoes could occur given the right storm-scale evolution and/or low-level shear enhancement from the boundary. Some recent CAM guidance suggests supercells could cluster and form intense bowing segments, potentially leading to a widespread damaging wind threat across our southern counties. Given the increased probability of significant hail and wind, the risk level for today and tonight was increased to a MDT. All things considered, the risk for severe weather and flash flooding will continue through tonight. Thursday. Another shortwave perturbation is progged to move across the area on Thursday, as the overall longwave pattern amplifies a bit. This suggests additional showers and thunderstorms will continue, or redevelop, along the boundary now orienting more northwest to southeast and suppressed farther south. Thus, best chances remain south of I-20, and this additional wave of convection could tip the scales for additional areas with respect to the flash flooding threat for our southern counties. The prospect for severe weather continues for areas south, but any large hail and damaging winds should remain more isolated in nature than that of today. 40/Sizemore && .LONG TERM... (Friday through Tuesday) Issued at 243 AM CDT WED JUN 14 2023 An active northwest flow pattern will continue through the weekend. Timing of the upper impulses will be critical for probability of rain chances each day and night. Model consensus is for a cluster of storms to impact west Alabama Friday afternoon and evening, and along with it marginal risk of severe storms. The Storm Prediction Center currently has the Slight Risk upstream of Alabama on Friday, but would not be surprised in later outlooks to see the slight risk expanded into west Alabama. There may be a relative lull in convection late Friday night through Saturday, with another upstream impulse late Saturday night and into Sunday morning. There is a change on the upper level pattern early next week as a cut-off low develops over the Ohio Valley region and tracks southeast towards the Southeast States. If this occurs, it will bring an end to the more robust upstream convective complexes, but rain chances will remain above normal due to the close proximity of the upper low to Alabama. 58/rose && .AVIATION... (12Z TAFS) Issued at 653 AM CDT WED JUN 14 2023 Several rounds of showers and tstms will pass thru Alabama this forecast period. A cluster of storms was currently located across east Alabama, and will move into west Georgia by 15Z. Additional rounds will develop northwest of Alabama later this morning and track southeast across Central Alabama. IFR conds at MGM/TOI due to cigs will become MVFR by 15Z and VFR by 18Z. Along the I-20 corridor MVFR cigs will prevail until 21Z, then become VFR. Any tstm will be capable of producing vsbys blo 1 mile and tstm wind gusts of 30-40 kts possible from storms this afternoon and evening. 58/rose && .FIRE WEATHER... Several rounds of showers and thunderstorms with locally heavy rainfall Today through Thursday. Minimum RH values will remain well above critical thresholds the next few days. Rainfall totals through Friday could reach 1-2 inches north of I-20 and 2-4 inches south of I-20. 20-foot winds will be light and variable this morning becoming southwest 5-7 mph this afternoon. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 82 64 83 63 / 80 40 50 20 Anniston 82 65 82 66 / 90 40 60 20 Birmingham 83 66 84 67 / 90 40 60 20 Tuscaloosa 85 67 84 68 / 70 60 70 30 Calera 83 66 82 68 / 90 50 70 30 Auburn 80 66 80 67 / 80 70 90 40 Montgomery 86 68 85 68 / 60 80 90 50 Troy 87 68 87 68 / 60 80 90 50 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday evening for the following counties: Autauga-Barbour-Bibb-Bullock-Chambers-Chilton-Clay-Coosa-Dallas- Elmore-Greene-Hale-Jefferson-Lee-Lowndes-Macon-Marengo- Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-Sumter- Talladega-Tallapoosa-Tuscaloosa. && SHORT TERM...40 LONG TERM....58 AVIATION...58/rose
Hazardous weather outlook, Jun 14, 3:20 AM CDT, 6 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 320 AM CDT Wed Jun 14 2023 ALZ011>015-017>050-151130- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 320 AM CDT Wed Jun 14 2023 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Severe thunderstorms are likely across all of Central Alabama through tonight, with multiple rounds of storms currently expected. The primary threats are large hail, damaging wind gusts, and possibly a tornado. Flash flooding is also possible through tonight, mainly for areas along and south of Interstate 20. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Severe thunderstorms are possible across southern portions of Central Alabama on Thursday, and for western portions of Central Alabama on Friday. The primary threats are large hail and damaging wind gusts. With several periods of showers and thunderstorms forecast, flash flooding impacts could continue through Thursday evening, .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed through Friday.
In the hours before
Local storm report, Jun 14, 5:02 AM CDT, 5 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
502 AM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 AM Hail 3 ESE Welona 32.75N 86.30W
06/14/2023 E1.00 inch Coosa AL Public
Report from mPING: Quarter (1.00 in.).
&&
ASSpecial weather statement, Jun 14, 5:04 AM CDT, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
504 AM CDT Wed Jun 14 2023
ALZ037-038-043-045-047-141045-
Lee AL-Tallapoosa AL-Macon AL-Elmore AL-Chambers AL-
504 AM CDT Wed Jun 14 2023
...Strong thunderstorms will impact portions of eastern Elmore,
western Lee, northern Macon, central Tallapoosa and southwestern
Chambers Counties through 545 AM CDT...
At 504 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Jacksons' Gap to near Martin Dam to near
Dexter. Movement was east at 50 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Auburn, Opelika, Alexander City, Tuskegee, Wetumpka, Tallassee,
Dadeville, Camp Hill, Notasulga, Eclectic, Jacksons' Gap, Franklin,
Waverly, Martin Dam, Reeves Airport, Auburn University, Tuskegee
National Forest, Sturkie, Southern Lake Martin and Eastern Lake
Martin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3245 8543 3242 8583 3257 8622 3263 8601
3279 8601 3280 8600 3282 8601 3295 8601
3282 8539
TIME...MOT...LOC 1004Z 284DEG 42KT 3287 8583 3268 8596 3267 8619
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
89^GSatterwhiteSpecial weather statement, Jun 14, 5:13 AM CDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Birmingham AL
513 AM CDT Wed Jun 14 2023
ALZ012-141045-
Lamar AL-
513 AM CDT Wed Jun 14 2023
...A strong thunderstorm will impact portions of southern Lamar
County through 545 AM CDT...
At 513 AM CDT, Doppler radar was tracking a strong thunderstorm near
Caledonia, or 10 miles southwest of Vernon, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Vernon, Millport, Kennedy, Crossville, Cody, Star and Hightogy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3375 8825 3376 8795 3355 8795 3358 8827
TIME...MOT...LOC 1013Z 272DEG 35KT 3367 8825
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
89^GSatterwhiteSpecial weather statement, Jun 14, 5:42 AM CDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Birmingham AL
542 AM CDT Wed Jun 14 2023
ALZ012-013-141130-
Fayette AL-Lamar AL-
542 AM CDT Wed Jun 14 2023
...A strong thunderstorm will impact portions of southern Fayette and
southeastern Lamar Counties through 630 AM CDT...
At 542 AM CDT, Doppler radar was tracking a strong thunderstorm over
Belk, or 8 miles northeast of Millport, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fayette, Millport, Berry, Kennedy, Belk, Ashcraft Corner, Bankston,
Bevill State College Fayette, Cody, Stone Wall, Richard Arthur Field
and Fayette County Public Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3373 8806 3374 8753 3361 8753 3361 8763
3358 8763 3358 8767 3352 8767 3352 8784
3353 8784 3352 8793 3353 8807
TIME...MOT...LOC 1042Z 273DEG 37KT 3363 8796
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
89^GSatterwhiteSpecial weather statement, Jun 14, 5:45 AM CDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Birmingham AL
545 AM CDT Wed Jun 14 2023
ALZ045-047-048-141130-
Lee AL-Macon AL-Russell AL-
545 AM CDT Wed Jun 14 2023
...A strong thunderstorm will impact portions of Lee, northeastern
Macon and northern Russell Counties through 630 AM CDT...
At 545 AM CDT, Doppler radar was tracking a strong thunderstorm over
Auburn University, or near Auburn, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Auburn, Phenix City, Opelika, Tuskegee, Notasulga, Smiths, Smiths
Station, Waverly, Beulah, Beans Mill, Auburn University, Tuskegee
National Forest, Beauregard, Bleecker, Russell County Sports Complex,
Ladonia, Society Hill, Griffen Mill, Loachapoka and Goat Rock Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3234 8501 3229 8501 3248 8579 3273 8559
3274 8548 3273 8543 3274 8541 3273 8540
3273 8529 3275 8528 3275 8514 3274 8511
3269 8512 3266 8509 3265 8511 3263 8508
3258 8507 3252 8501 3246 8500 3242 8496
TIME...MOT...LOC 1045Z 276DEG 36KT 3259 8554
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
89^GSatterwhiteSpecial weather statement, Jun 14, 9:28 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Birmingham AL
928 AM CDT Wed Jun 14 2023
ALZ050-141500-
Barbour AL-
928 AM CDT Wed Jun 14 2023
...A strong thunderstorm will impact portions of central Barbour
County through 1000 AM CDT...
At 927 AM CDT, Doppler radar was tracking a strong thunderstorm near
Texasville, or 12 miles northeast of Clio, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Osco, Gaino, Richards Crossroads, White Oak, Texasville, Millers Ford
and Baker Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3182 8551 3196 8522 3185 8514 3183 8514
3183 8513 3179 8513 3178 8514 3176 8513
3177 8515 3175 8518 3174 8521 3172 8521
3171 8542
TIME...MOT...LOC 1427Z 247DEG 21KT 3178 8541
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JD/02The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:15 AM CDT | Special Weather Statement | BMX | Pickens | 30 min |
| Jun 14, 2:25 AM CDT | Special Weather Statement | BMX | Tuscaloosa | 35 min |
| Jun 14, 2:26 AM CDT | Special Weather Statement | BMX | Coosa | 34 min |
| Jun 14, 2:34 AM CDT | Flood Watch | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 22 more | 39 hr |
| Jun 14, 2:53 AM CDT | Special Weather Statement | BMX | Bibb | 37 min |
| Jun 14, 3:11 AM CDT | Severe Thunderstorm Warning | BMX | Bibb | 34 min |
| Jun 14, 3:30 AM CDT | Severe Thunderstorm Warning | BMX | Shelby | 24 min |
| Jun 14, 3:41 AM CDT | Special Weather Statement | BMX | Lee | 49 min |
| Jun 14, 3:46 AM CDT | Severe Thunderstorm Warning | BMX | Chilton | 21 min |
| Jun 14, 3:48 AM CDT | Special Weather Statement | BMX | Bibb | 27 min |
| Jun 14, 4:05 AM CDT | Special Weather Statement | BMX | Chilton | 40 min |
| Jun 14, 4:25 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 50 min |
| Jun 14, 4:49 AM CDT | Special Weather Statement | BMX | Chambers | 26 min |
| Jun 14, 5:04 AM CDT | Special Weather Statement | BMX | Tallapoosa | 41 min |
| Jun 14, 5:13 AM CDT | Special Weather Statement | BMX | Lamar | 32 min |
| Jun 14, 5:42 AM CDT | Special Weather Statement | BMX | Fayette | 48 min |
| Jun 14, 5:45 AM CDT | Special Weather Statement | BMX | Lee | 45 min |
| Jun 14, 6:22 AM CDT | Areal Flood Advisory | BMX | Bibb, Chilton, Jefferson, Shelby, Tuscaloosa | 2 hr |
| Jun 14, 7:11 AM CDT | Areal Flood Advisory | BMX | Tallapoosa | 3 hr |
| Jun 14, 7:46 AM CDT | Areal Flood Advisory | BMX | Lee | 119 min |
| Jun 14, 9:28 AM CDT | Special Weather Statement | BMX | Barbour | 32 min |
| Jun 14, 10:26 AM CDT | Special Weather Statement | BMX | Pike | 34 min |
| Jun 14, 10:42 AM CDT | Special Weather Statement | BMX | Montgomery | 33 min |
| Jun 14, 10:56 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 30 min |
| Jun 14, 11:24 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 66 min |
| Jun 14, 11:59 AM CDT | Severe Thunderstorm Warning | BMX | Blount | 41 min |
| Jun 14, 12:12 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 51 min |
| Jun 14, 12:16 PM CDT | Tornado Warning | BMX | Barbour | 14 min |
| Jun 14, 12:30 PM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 34 min |
| Jun 14, 12:33 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 57 min |
| Jun 14, 12:53 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 29 min |
| Jun 14, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 70 min |
| Jun 14, 1:09 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 33 min |
| Jun 14, 1:25 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 47 min |
| Jun 14, 1:46 PM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 48 min |
| Jun 14, 1:53 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale | 67 min |
| Jun 14, 1:59 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 36 min |
| Jun 14, 2:10 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Talladega | 34 min |
| Jun 14, 2:23 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 22 min |
| Jun 14, 2:28 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 62 min |
| Jun 14, 2:38 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Perry | 67 min |
| Jun 14, 2:38 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Macon, Montgomery | 82 min |
| Jun 14, 2:41 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 27 min |
| Jun 14, 2:58 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Perry | 47 min |
| Jun 14, 3:02 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 73 min |
| Jun 14, 3:31 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 43 min |
| Jun 14, 3:37 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Russell | 53 min |
| Jun 14, 3:40 PM CDT | Severe Thunderstorm Warning | BMX | Bullock | 35 min |
| Jun 14, 3:42 PM CDT | Areal Flood Advisory | BMX | Montgomery | 2 hr |
| Jun 14, 3:43 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 47 min |
| Jun 14, 3:48 PM CDT | Areal Flood Advisory | BMX | Chambers, Lee, Tallapoosa | 117 min |
| Jun 14, 3:54 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 42 min |
| Jun 14, 4:09 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Perry, Sumter | 52 min |
| Jun 14, 4:12 PM CDT | Severe Thunderstorm Warning | BMX | Bullock | 48 min |
| Jun 14, 4:16 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 74 min |
| Jun 14, 4:18 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Pike | 36 min |
| Jun 14, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 31 min |
| Jun 14, 4:34 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Marengo, Perry | 42 min |
| Jun 14, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 51 min |
| Jun 14, 4:56 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 42 min |
| Jun 14, 5:02 PM CDT | Areal Flood Advisory | BMX | Barbour | 118 min |
| Jun 14, 5:23 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 39 min |
| Jun 14, 5:33 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon, Pike | 57 min |
| Jun 14, 5:59 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.